Equivariant reduction to torus of a principal bundle

Biswas, Indranil ; Parameswaran, A. J. (2004) Equivariant reduction to torus of a principal bundle Journal of K-Theory, 31 (2). pp. 125-133. ISSN 0920-3036

Full text not available from this repository.

Official URL: http://www.springerlink.com/index/j2q770845487j622...

Related URL: http://dx.doi.org/10.1023/B:KTHE.0000022849.59467.60


Let M be an irreducible projective variety, over an algebraically closed field k of characteristic zero, equipped with an action of a connected algebraic group S over k . Let EG be a principal G-bundle over M equipped with a lift of the action of S on M, where G is a connected reductive linear algebraic group. Assume that EG admits a reduction of structure group to a maximal torus T ⊂G. We give a necessary and sufficient condition for the existence of a T-reduction of EG which is left invariant by the action of S on EG.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Automorphism Group; Principal Bundle; Splitting
ID Code:3636
Deposited On:18 Oct 2010 10:16
Last Modified:20 May 2011 07:01

Repository Staff Only: item control page